Alert archive / Iowa / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Jun 21, 2016, 3:50 PM CDT for 6 counties in Iowa. It took effect at Jun 21, 2016, 10:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2016, 3:50 PM CDT (20:50 UTC)
- In effect from
- Jun 21, 2016, 10:00 PM CDT
- Expired
- Jun 22, 2016, 9:19 AM CDT
- In force
- 11 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2054 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
329 WGUS63 KARX 212050 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 350 PM CDT TUE JUN 21 2016 ...HEAVY RAIN POSSIBLE LATE TONIGHT AND WEDNESDAY MORNING... .SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST IOWA TOWARD MIDNIGHT AND THEN CONTINUE THROUGH WEDNESDAY MORNING. THESE STORMS WILL BE HIGHLY EFFICIENT RAIN PRODUCERS WITH 1 TO 2 INCHES LIKELY. A FEW LOCATIONS MAY EVEN SEE AROUND 3 INCHES. THIS COULD CAUSE FLASH FLOODING AND RAPID RISES ON AREA RIVERS. IAZ008-009-018-019-029-030-220500- /O.NEW.KARX.FF.A.0002.160622T0300Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-FLOYD-CHICKASAW-FAYETTE-CLAYTON- INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY... NEW HAMPTON...OELWEIN...ELKADER 350 PM CDT TUE JUN 21 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH 10 AM CDT WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL IOWA AND NORTHEAST IOWA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL IOWA...FLOYD AND MITCHELL. IN NORTHEAST IOWA... CHICKASAW...CLAYTON...FAYETTE AND HOWARD. * FROM 10 PM CDT THIS EVENING THROUGH 10 AM WEDNESDAY MORNING * THUNDERSTORMS ARE EXPECTED TO PRODUCE 1 TO 2 INCHES OF RAIN LATE TONIGHT AND WEDNESDAY MORNING. THERE MAY BE EVEN A FEW LOCATIONS THAT COULD SEE AROUND 3 INCHES OF RAIN. * THIS RAIN COULD RESULT IN SOME URBAN FLOODING AND CAUSE RAPID RISES ON AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYNE
4 follow-up statements
816 WGUS63 KARX 220110 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 810 PM CDT TUE JUN 21 2016 ...HEAVY RAIN POSSIBLE LATE TONIGHT AND WEDNESDAY MORNING... .SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST IOWA LATE TONIGHT AND CONTINUE INTO WEDNESDAY MORNING. THESE STORMS WILL BE HIGHLY EFFICIENT RAIN PRODUCERS WITH 1 TO 2 INCHES LIKELY. A FEW LOCATIONS MAY SEE AROUND 3 INCHES. THIS COULD CAUSE FLASH FLOODING AND RAPID RISES ON AREA RIVERS... STREAMS AND CREEKS. IAZ008-009-018-019-029-030-220915- /O.CON.KARX.FF.A.0002.160622T0300Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-FLOYD-CHICKASAW-FAYETTE-CLAYTON- INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY... NEW HAMPTON...OELWEIN...ELKADER 810 PM CDT TUE JUN 21 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA...INCLUDING THE FOLLOWING AREAS FLOYD...MITCHELL...CHICKASAW...CLAYTON...FAYETTE AND HOWARD. * FROM 10 PM CDT THIS EVENING THROUGH 10 AM WEDNESDAY MORNING. * THUNDERSTORMS ARE EXPECTED TO PRODUCE 1 TO 2 INCHES OF RAIN LATE TONIGHT AND WEDNESDAY MORNING. THERE MAY BE EVEN A FEW LOCATIONS THAT COULD SEE AROUND 3 INCHES OF RAIN. * THIS RAIN COULD RESULT IN SOME URBAN FLOODING AND CAUSE RAPID RISES ON AREA RIVERS...STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DTJ/ROGERS
320 WGUS63 KARX 220835 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 335 AM CDT WED JUN 22 2016 ...HEAVY RAINFALL THIS MORNING... .SHOWERS AND THUNDERSTORMS HAVE BEEN MOVING REPEATEDLY ACROSS THE SAME GENERAL AREA OF NORTHEAST IOWA EARLY THIS MORNING. RAINFALL THUS FAR HAS BEEN ON THE ORDER OF 1 TO 3 INCHES ACCORDING TO RADAR ESTIMATES. THE BACK EDGE OF THE HEAVIEST RAINFALL WILL MOVE OUT OF THE AREA BY 4 OR 5 AM...BUT THERE ARE ADDITIONAL STORMS TO THE WEST THAT WILL MOVE THROUGH THE AREA THROUGH MID-MORNING. RAINFALL WILL CAUSE SIGNIFICANT RISES ON AREA CREEKS AND RIVERS... AND COULD BE HEAVY ENOUGH FOR SOME LOCALIZED FLASH FLOODING. BE ALERT FOR THIS RISK AS YOU VENTURE OUT THIS MORNING. IAZ008-009-018-019-029-030-221500- /O.CON.KARX.FF.A.0002.000000T0000Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-FLOYD-CHICKASAW-FAYETTE-CLAYTON- INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY... NEW HAMPTON...OELWEIN...ELKADER 335 AM CDT WED JUN 22 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL AND NORTHEAST IOWA...INCLUDING FLOYD...MITCHELL...CHICKASAW...CLAYTON...FAYETTE AND HOWARD COUNTIES. * UNTIL 10 AM CDT THIS MORNING * THUNDERSTORMS WILL DROP WIDESPREAD RAINFALL OF 2 TO 3 INCHES...WITH A FEW HIGHER AMOUNTS. * THIS RAIN COULD RESULT IN SOME URBAN FLOODING AND CAUSE RAPID RISES ON AREA RIVERS...STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. && $$ MW
826 WGUS63 KARX 221034 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 534 AM CDT WED JUN 22 2016 ...ANOTHER ROUND OF RAIN... .ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTHEAST IOWA THROUGH MID-MORNING. SOME OF THE HEAVIER STORMS HAVE THE POTENTIAL TO BRING ANOTHER INCH OR TWO OF RAIN TO AREAS THAT WERE ALREADY HIT WITH SEVERAL INCHES OVERNIGHT. THIS RAINFALL IS ALREADY CAUSING SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. ANY ADDITIONAL RAIN COULD BE ENOUGH TO RESULT IN SOME LOCALIZED FLASH FLOODING. BE ALERT FOR THIS RISK AS YOU VENTURE OUT THIS MORNING. IAZ008-009-018-019-029-030-221500- /O.CON.KARX.FF.A.0002.000000T0000Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-FLOYD-CHICKASAW-FAYETTE-CLAYTON- INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY... NEW HAMPTON...OELWEIN...ELKADER 534 AM CDT WED JUN 22 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL IOWA AND NORTHEAST IOWA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL IOWA...FLOYD AND MITCHELL. IN NORTHEAST IOWA...CHICKASAW...CLAYTON...FAYETTE AND HOWARD. * UNTIL 10 AM CDT THIS MORNING * ADDITIONAL THUNDERSTORMS COULD DROP ANOTHER INCH OR TWO OF RAINFALL ON AREAS THAT ALREADY SAW SEVERAL INCHES OVERNIGHT. * THIS RAIN COULD RESULT IN SOME URBAN FLOODING AND CAUSE SIGNIFICANT RISES ON AREA RIVERS...STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MW
324 WGUS63 KARX 221419 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 919 AM CDT WED JUN 22 2016 ...HEAVY RAINFALL HAS MOVED OUT OF THE AREA... .HEAVY RAINFALL HAS MOVED OUT OF THE AREA. SOME RIVERS ARE RUNNING HIGH BUT REMAIN WITHIN BANK. FLOODING IS NO LONGER A THREAT. THEREFORE...THE FLOOD WATCH HAS BEEN CANCELED. IAZ008-009-018-019-029-030-221530- /O.CAN.KARX.FF.A.0002.000000T0000Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-FLOYD-CHICKASAW-FAYETTE-CLAYTON- INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY... NEW HAMPTON...OELWEIN...ELKADER 919 AM CDT WED JUN 22 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL IOWA AND NORTHEAST IOWA HAS BEEN CANCELLED. HEAVY RAINFALL HAS MOVED OUT OF THE AREA. SOME RIVERS ARE RUNNING HIGH BUT REMAIN WITHIN BANK. FLOODING IS NO LONGER A THREAT. THEREFORE...THE FLOOD WATCH HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 3:27 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 21, 3:27 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
327 PM CDT TUE JUN 21 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 327 PM CDT Tue Jun 21 2016
At 3 PM, a strong warm front was located from central Nebraska
southeast into northwest and east-central Missouri. South of this
front, temperatures were in the 90s. There was a narrow ribbon of
surface dew points near 70 along the warm front. This was
resulting in surface-based CAPES south of the warm front in the 3
to 4 K/kg range.
As a short wave trough moves out of the Central Plains tonight and
Wednesday morning, the surface warm front will move north toward
the Interstate 80 corridor. Strong 800 to 500 mb frontogenesis
will extend northward across northern Iowa, southern Minnesota,
southwest Wisconsin, and northern Illinois. In addition, a
strengthening nocturnal jet will increase the moisture and
the instability along and south of Interstate 90 tonight. Precipitable
water values will climb into the 1.5 to 2 inch range and the warm
cloud layer depths will climb into 4 to 4.5 km range. This will
result in the potential for heavy rain. Considering the amount of
rains that fell across portions of northeast Iowa last
week...opted to issue a Flash Flood Watch for Chickasaw, Clayton,
Fayette, Floyd, Howard, and Mitchell counties. Rainfall areas in
these areas will likely be in the 1 to 2 inch range with a few areas
seeing around 3 inches. With the most unstable CAPES climbing into
the 1 to 2 K/kg range and the 1-6 km shear in the excess of
50 knots, expecting the potential for some scattered supercells to
develop across northeast Iowa, southeast Minnesota, and southwest
Wisconsin. This potential then spreads into west-central Wisconsin
on Wednesday morning. The main severe weather threat looks to be
large hail (considering the shear - maybe up to 2 inch in
diameter).
As far as a potential round of severe weather on Wednesday
afternoon, there are a lot of questions on where the surface warm
front will be located. At this time, it looks like the warm
front may struggle to get any further north of Interstate 80.
However there are some meso models that do have it moving as far
north as parts of northeast Iowa and southwest Wisconsin. If this
does occur, the 0-1 km shear and helicity would be sufficient for
the potential development of tornadoes. Even if it does move this
north, there is still a potential that it could become capped off.
Some meso models suggest that the afternoon redevelopment would
occur east of our area...so still lots of questions.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 327 PM CDT Tue Jun 21 2016
From Wednesday night into Friday, high pressure will build across
the region. This high will produce dry weather and seasonable
temperatures.
From Friday night into the upcoming weekend, a short wave trough
will move east through the region. At this time, it looks like
this cold front will move through the region from Saturday night
and Sunday. The 0-1 km mean layer CAPES ahead of the cold front
climb into the 1 to 2K J/kg range. The 0-3 km shear would be
favorable for the potential of wind damage which would fit in with
the SPC Day 5 outlook.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1153 AM CDT Tue Jun 21 2016
Main concern will be focused on incoming thunderstorms overnight...
mainly in the 08-14z time frame as a warm front pushes toward the
region. Appears cigs will remain vfr through the period with
perhaps KRST touching mvfr for awhile in the 09-13z time frame.
Heavier downpours associated with the thunderstorms will likely
reduce visibility down to 3sm at times in that aforementioned in
the 08-14z time frame.
&&
.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...Flash Flood Watch from 10 PM CDT this evening through Wednesday
morning for IAZ008-009-018-019-029-030.
&&
SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...DASHazardous weather outlook, Jun 21, 3:49 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 349 PM CDT TUE JUN 21 2016 IAZ010-011-MNZ079-086>088-094>096-WIZ032-033-041>044-053>055-061- 221200- WINNESHIEK-ALLAMAKEE-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE- HOUSTON-BUFFALO-TREMPEALEAU-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- 349 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL SPREAD INTO NORTHEAST IOWA AND SOUTHEAST MINNESOTA AROUND OR AFTER MIDNIGHT. THESE STORMS WILL PROBABLY SHIFT EAST INTO FAR WESTERN WISCONSIN BY SUNRISE. THERE IS A RISK FOR STRONG TO SEVERE STORMS DURING THIS PERIOD...ESPECIALLY SOUTH OF INTERSTATE 90. THE HIGHER RISK FOR ANY SEVERE WEATHER WILL BE ACROSS NORTHEAST IOWA INTO SOUTHEAST MINNESOTA. THE PRIMARY THREATS WOULD BE LARGE HAIL AND HEAVY RAINFALL. WIDESPREAD FLOODING IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE ONGOING WEDNESDAY MORNING...WITH A FEW STRONG TO POTENTIALLY SEVERE STORMS. THE MAIN THREATS REMAIN LARGE HAIL AND HEAVY RAINFALL. THUNDERSTORMS COULD DEVELOP AGAIN LATER WEDNESDAY AFTERNOON... MAINLY ACROSS EXTREME NORTHEAST IOWA INTO SOUTHWEST WISCONSIN. IF THESE STORMS DEVELOP...STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES BEING THE MAIN THREATS. THE MAIN TIME WINDOW WOULD BE 3 TO 6 PM...BEFORE STORMS MOVE EAST. THERE ARE ADDITIONAL THUNDERSTORM CHANCES FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION OVERNIGHT IS UNLIKELY...BUT ANY HAIL REPORTS WOULD BE VERY APPRECIATED. SHOULD STORMS DEVELOP LATER WEDNESDAY AFTERNOON...ISOLATED ACTIVATION IS POSSIBLE IN SOUTHWEST WISCONSIN. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-034-221200- TAYLOR-CLARK-JACKSON- 349 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE AFTER 3 AM. A FEW COULD BE STRONG WITH SMALL HAIL AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS CHANCES WILL CONTINUE ON WEDNESDAY...WITH A GREATER THREAT FOR STORMS WEDNESDAY NIGHT. A FEW COULD BE STRONG WITH SMALL HAIL...GUSTY WINDS AND HEAVY DOWNPOURS. THERE ARE ADDITIONAL THUNDERSTORM CHANCES FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-009-018-019-029-030-221200- MITCHELL-HOWARD-FLOYD-CHICKASAW-FAYETTE-CLAYTON- 349 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL SPREAD INTO NORTHEAST IOWA AROUND OR AFTER MIDNIGHT. THERE IS A RISK FOR STRONG TO SEVERE STORMS DURING THIS PERIOD. THE PRIMARY THREATS WOULD BE LARGE HAIL AND HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FROM 10 PM THROUGH WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE ONGOING WEDNESDAY MORNING...WITH A FEW STRONG TO POTENTIALLY SEVERE STORMS. THE MAIN THREATS REMAIN LARGE HAIL AND HEAVY RAINFALL. THERE ARE ADDITIONAL THUNDERSTORM CHANCES FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION OVERNIGHT IS UNLIKELY...BUT ANY HAIL REPORTS WOULD BE VERY APPRECIATED. SHOULD STORMS DEVELOP LATER WEDNESDAY AFTERNOON...ISOLATED ACTIVATION IS POSSIBLE IN IN FAR NORTHEAST IOWA. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT
Nearby
Flash Flood Watches in Iowa, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.